# SDR YENA20140609107

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 32,601 hours, 11,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 053005
- Condition: No Test
- Location: Emergency Lights
- Part time: 32,601 hours, 11,321 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE,  EPSU BATTERY FAILED SYS TEST.  R & R BATTERY  IAW AMM 33-51-38-020-051A. OPS CHECKED GOOD.
